MathSciNet Relay Station
MathSciNet bibliographic data
MR113233 57.00 (55.00)
Morse, Marston Topologically non-degenerate functions on a compact $n$-manifold $M$. J. Analyse Math. 7 1959 189–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement